# SDR USAA050070

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fusleage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED, .023 INCH DEEP, SKIN STATION 860-880 AT DORSAL FIN.  INSTALLED DOUBLER, TRIPLER AND BONDED STAINLESS RUB STRIP PER SRM 53-60-01 FIG 209.  (M)
